MathSciNet Relay Station
MathSciNet bibliographic data
MR439928 (55 #12809) 20D05
Finkelstein, Larry Finite groups with a standard component whose centralizer has cyclic Sylow $2$-subgroups. Proc. Amer. Math. Soc. 62 (1977), no. 2, 237–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement